A graded pullback structure of Leavitt path algebras of trimmable graphs

Volume 120 / 2020

Piotr M. Hajac, Atabey Kaygun, Mariusz Tobolski Banach Center Publications 120 (2020), 47-52 MSC: Primary 16S99; Secondary 46L55. DOI: 10.4064/bc120-4

Abstract

Motivated by recent results in graph C*-algebras concerning an equivariant pushout structure of the Vaksman–Soibelman quantum odd spheres, we introduce a class of graphs called \lt em \gt trimmable \lt /em \gt . Then we show that the Leavitt path algebra of a trimmable graph is graded-isomorphic to a pullback algebra of a subgraph Leavitt path algebra and the algebra of Laurent polynomials tensored with another subgraph Leavitt path algebra.

Authors

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image